Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

On amlodipine and irbesartan for Blood Pressure. Any advice?

I am on amlodipine 5 mg and irbesartan 300 mg. My blood pressure is below 110 in the morning so I do not take the amlodipine in the morning but in the afternoon around 2-4 pm when my blood pressure reading goes up to less than 130. I only take 2.5 instead of 5 mg. Around 6-7 PM, I take half of the irbesartan, because my blood pressure reading is still in the range of 120-130. I take my blood pressure reading 3 times a day and for the last 3 months now my blood pressure is always been normal.Thank you doctor for any advice you can give me.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
Since you didn't mention your age and sex which is very important for management for blood pressure treatment .
According to your query I understand one thing that you are over conscious about your blood pressure .
As for example , if your age is 40 years and these reading which you mentioned in your query does not come under the category of hypertension.
2nd important point is type of hypertension as,
primary or essential ,
secondary to other disease.
The upper blood pressure call as systolic and it varies every minute to minute .
Even mere anxiety or tension shoot up the systolic ( upper ) B P . This upper B P is not too dangerous and patient should not take treatment if it is not too high ( 150 -160 mm of Hg).
The lower B P is if high means > 90 mm of Hg then consult a physician and get his opinion and treatment after complete test.
The side effects of anti hypertensive drugs are dangerous so misuse is not good.
In my opinion consult a physician and get his opinion and self medication is very dangerous .
Measurement of B P three times in days is in itself is a disease.
Good luck. Dr. HET
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor